Alert archive / Pennsylvania / Wind Advisories in 2010
Wind Advisory 4, NWS State College, PA
NWS State College, PA issued this wind advisory at Mar 13, 2010, 10:09 AM EST for 29 counties in Pennsylvania. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2010, 10:09 AM EST (15:09 UTC)
- Expired
- Mar 13, 2010, 10:00 PM EST
- In force
- 12 hr
- Issued by
- NWS State College, PA
All 29 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 61 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 3.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 612 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536 WWUS71 KCTP 131509 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1009 AM EST SAT MAR 13 2010 ...HIGH WINDS EXPECTED TODAY... .A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY THIS EVENING. PAZ019-024>028-033>036-045-049>053-056>059-063>066-140000- /O.NEW.KCTP.WI.Y.0004.100313T1509Z-100314T0000Z/ SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1009 AM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
2 follow-up statements
775 WWUS71 KCTP 131725 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1225 PM EST SAT MAR 13 2010 ...HIGH WINDS EXPECTED TODAY... .A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY THIS EVENING. PAZ012-017-018-041-042-046-140000- /O.EXA.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/ NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-NORTHERN LYCOMING- SULLIVAN-SOUTHERN LYCOMING- 1225 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ019-024>028-033>036-045-049>053-056>059-063>066-140000- /O.CON.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/ SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1225 PM EST SAT MAR 13 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
335 WWUS71 KCTP 132217 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 517 PM EST SAT MAR 13 2010 ...HIGH WINDS EXPECTED THIS EVENING... .A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY THIS EVENING. PAZ024>026-033>036-063>065-132330- /O.CAN.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/ CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN- CUMBERLAND-ADAMS-YORK- 517 PM EST SAT MAR 13 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND ADVISORY. THE THREAT OF STRONG WIND GUSTS HAS SHIFTED NORTH OF THE REGION AS OF 5 PM THIS EVENING. $$ PAZ006-037-140300- /O.EXB.KCTP.WI.Y.0004.000000T0000Z-100314T0300Z/ POTTER-TIOGA- 517 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN THESE LOCATIONS THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ041-042-046-051-053-058-140300- /O.EXT.KCTP.WI.Y.0004.000000T0000Z-100314T0300Z/ NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-COLUMBIA- SCHUYLKILL- 517 PM EST SAT MAR 13 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN THESE LOCATIONS THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ012-017>019-027-028-045-049-050-052-056-057-059-066-140000- /O.CON.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/ NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- MIFFLIN-JUNIATA-SOUTHERN CLINTON-UNION-SNYDER-NORTHUMBERLAND- PERRY-DAUPHIN-LEBANON-LANCASTER- 517 PM EST SAT MAR 13 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF THE RIDGES. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE IN THESE LOCATIONS THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Mar 13, 6:54 AM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Mar 13, 6:54 AM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 654 AM EST SAT MAR 13 2010 .SYNOPSIS... A DEVELOPING STORM SYSTEM OVER THE MID ATLANTIC STATES WILL BRING WIDESPREAD MODERATE TO HEAVY RAINFALL TO CENTRAL PENNSYLVANIA OVER THE NEXT 24 HOURS. OCCASIONAL LIGHT PRECIPITATION WILL LINGER THROUGH SUNDAY AS THE SYSTEM SLOWLY MOVES OFFSHORE. IMPROVING WEATHER CONDITIONS AND MODERATING TEMPERATURES CAN BE EXPECTED BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... WIDESPREAD MODERATE TO HEAVY RAINFALL EVENT TO UNFOLD ACROSS THE REGION OVER THE NEXT 24 HOURS. SURFACE LOW PRESSURE WILL CONSOLIDATE OVER THE SOUTHERN MID ATLANTIC STATES TODAY AHEAD OF CLOSED MID-LEVEL LOW MOVING EAST ACRS THE OH/TN VALLEY. THIS CONSOLIDATION IS SUPPORTED BY LARGE SCALE PRESSURE FALLS CURRENTLY CENTERED OVER DCA. AN EXPANSIVE FETCH OF DEEP ATLANTIC MOISTURE AND ASSOCIATED PWS IN EXCESS OF 200 PCT ABOVE NORMAL WILL CONTINUE TO BE DRAWN NWWD INTO THE AREA BEHIND A VERY DIFFLUENT UPPER LEVEL FLOW AND HIGHLY ANOMALOUS EASTERLY LOW LEVEL JET. REGIONAL VWP/S ARE SHOWING 850MB WINDS OF 50-70KTS OVER THE MID ATLANTIC PIEDMONT AND COASTAL PLAIN. REGIONAL RADAR SHOWS BANDS OF PRECIP ROTATING NWWD ACRS SOUTH CENTRAL PENN. HI RES NAM/WRF/RUC DATA SUGGEST INCREASING COVERAGE AND INTENSITY OF RAINFALL THROUGH THE MORNING HOURS. THE MAIN CHANGE TO THE GOING FORECAST WAS TO LOWER DAY 1 QPF TOTALS TO BETWEEN 1 AND 2 INCHES. THIS IS SUPPORTED BY THE OPERATIONAL MODELS AND ENSEMBLE GUIDANCE. THE FOCUS FOR SIGNIFICANT TO EXCESSIVE RAINFALL /3+ INCHES/ SEEMS TO HAVE SHIFTED NORTHEAST TOWARD LONG ISLAND. OCNL WIND GUSTS TO 40MPH WILL BE POSSIBLE TODAY BENEATH THE HOWLING EASTERLY LLJ. A BLEND OF THE NAM/GFS/ECMWF THERMAL PROFILES SUGGEST SOME SNOW MAY MIX IN ACROSS THE HIGHER ELEVATIONS OF THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS LATE TONIGHT/AFT 06Z. LITTLE TO NO ACCUM IS EXPECTED GIVEN ONLY MARGINALLY COLD BLYR TEMPS. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... PERSISTENT CYCLONIC FLOW WILL LOSE ITS GRIP ON THE REGION INTO MONDAY AS UPPER LOW DROPS SSEWD OFF OF THE MID ATLANTIC COAST AND HEIGHT RISES BUILD INTO THE REGION FROM THE GLAKS. && .LONG TERM /MONDAY THROUGH FRIDAY/... LARGE SFC ANTICYCLONE OVER THE UPPER MIDWEST WILL BE THE MAIN WEATHER PLAYER FOR THE AREA NEXT WEEK...DIRECTING COOL AND DRY CANADIAN AIR ACROSS THE REGION FOR A WELL NEEDED REPRIEVE FROM THIS WEEKEND'S SOAKING RAINS. BEFORE THE DRY AIR ARRIVES...THE COLUMN COOLS OFF ENUF TO MAKE WET SNOW OR AT LEAST A RA/SN MIX OVER THE HIGHER ELEVS SUN NITE. CHC POPS FOR SUN NITE...AND WITH SPARSE COVG...WILL NOT MENTION ADDTNL ACCUMS THEN. BEYOND LATE SUN/EARLY MON...LITTLE/NO CHC OF RA FOR 4-5 DAYS && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... ONLY MINOR CHANGES MADE TO PREVIOUS 06Z TAF PACKAGE. REMOVED LLWS AND MENTIONED RASN AT BFD/JST. CONFIDENCE IS LOW WITH REGARDS TO THE SN AS LOW LEVEL TEMPERATURES WILL BE ONLY MARGINALLY COLD. STRONG ONSHORE EASTERLY FLOW /50-70KTS/ ASSOCIATED DEVELOPING MID ATLANTIC STORM SYSTEM WILL CONTINUE WIDESPREAD IFR/MVFR CONDS THROUGH SUNDAY. RAIN WILL INCREASE IN INTENSITY AND COVERAGE THROUGH THE MORNING AND INTO THE AFTERNOON. THE EASTERLY FLOW WILL SUPPORT LLWS WITHIN THE LOWEST 2-4KFT AGL...DIMINISHING LATER IN THE PD. SFC WNDS WILL ALSO BE GUST 30-35KTS AT TIMES ESPECIALLY OVR THE EASTERN AIRFIELDS. GRADUAL IMPROVEMENT IS ANTICIPATED FROM MONDAY INTO TUESDAY. OUTLOOK... TUE-WED...BCMG VFR. NO SIG WX EXPECTED. && .HYDROLOGY... WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE ANTICIPATED ACROSS CENTRAL PA OVER THE NEXT 24 HOURS. LOCALIZED AMOUNTS IN EXCESS OF 2 INCHES ARE POSSIBLE. THE HEAVY RAINFALL COMBINED WITH RESIDUAL SNOW MELT IN SOME LOCATIONS WILL RESULT IN THE POTENTIAL FOR MINOR TO MODERATE FLOODING. A FLOOD WATCH CONTINUES THROUGH TONIGHT FOR THE ENTIRE CWA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...DEVOIR/LAMBERT LONG TERM...DANGELO/DEVOIR AVIATION...STEINBUGL HYDROLOGY...STEINBUGL
Hazardous weather outlook, Mar 13, 3:05 AM EST, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 305 AM EST SAT MAR 13 2010 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-140815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 305 AM EST SAT MAR 13 2010 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ASIDE FROM THE LIKELIHOOD OF CONTINUED ONGOING FLOODING FROM HEAVY SATURDAY RAINFALL...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 10:30 PM EST | River Flood Warning | CTP | Huntingdon | 52 hr |
| Mar 13, 5:59 AM EST | Areal Flood Warning | CTP | Bedford, Cambria, Franklin, Fulton, Somerset | 12 hr |
| Mar 13, 11:48 AM EST | Areal Flood Warning | CTP | Adams, Huntingdon | 12 hr |
| Mar 13, 12:15 PM EST | Areal Flood Warning | CTP | Blair | 12 hr |
| Mar 13, 4:07 PM EST | Areal Flood Warning | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 8 hr |
| Mar 13, 4:12 PM EST | River Flood Warning | CTP | Blair, Huntingdon | 29 hr |
| Mar 13, 4:51 PM EST | Areal Flood Advisory | CTP | Cameron, Centre, Clearfield, Clinton, Columbia, Cumberland and 11 more | 7 hr |
| Mar 13, 4:58 PM EST | River Flood Warning | CTP | Blair, Huntingdon | 24 hr |
| Mar 13, 5:41 PM EST | Areal Flood Warning | CTP | Bedford, Cambria, Franklin, Fulton, Somerset | 6 hr |
Nearby
Wind Advisories in Pennsylvania, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.